MAUDE Adverse Event Report: ARTHREX, INC. RT IB TIGHTROPE W FLIPCUTTER III DRILL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. RT IB TIGHTROPE W FLIPCUTTER III DRILL; NON-DEGRADABLE FIXATN FASTENER
Model Number RT IB TIGHTROPE W FLIPCUTTER III DRILL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/14/2025, it was reported by a sales representative via email that the flipcutter iii from an (b)(6) tightrope ii rt with fibertape ib, flipcutter iii, and fiberstick implant system broke and was unable to be used.This was discovered during a procedure on ar-1288rtib-fc3 2025.Additional information was received on 10/20/2025: during the procedure, the flipcutter broke while retro drilling inside the patient.Fortunately, all fragments were successfully retrieved without complication.To complete the case, an individual ar-1240ff flipcutter iii was used.The incident did not result in any surgical delay, and no additional anesthesia was required.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis drilling, excessive leverage, and excessive mechanical stress to the device.

Brand Name
RT IB TIGHTROPE W FLIPCUTTER III DRILL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23393366
Report Number1220246-2025-04846
Device Sequence Number15939112
Product Code MBI
UDI-Device Identifier00888867379978
UDI-Public(01)00888867379978(11)240503(17)280531(10)15243575
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT IB TIGHTROPE W FLIPCUTTER III DRILL
Device Catalogue NumberAR-1288RTIB-FC3
Device Lot Number15243575
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown